Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Granieri

A distance representation of Kantorovich potentials

created by granieri on 25 Jul 2008
modified on 06 Sep 2010

[BibTeX]

Published Paper

Inserted: 25 jul 2008
Last Updated: 6 sep 2010

Journal: Applied Mathematics Letters
Volume: 22
Number: 4
Pages: 605-610
Year: 2009
Notes:

The original paper is available on http:/www.elsevier.comwpsfindjournaldescription.cwshome843description#description



Download:

Credits | Cookie policy | HTML 5 | CSS 2.1